Results 1 to 4 of 4
  1. #1
    gottibme is offline Associate Member
    Join Date
    Oct 2006
    Location
    California
    Posts
    457

    exagarating Toxicity

    I have just used only injectables on all my cycles and I have never had liver levels go up so I wanted to know why do some websites say that certian injectables are liver toxic?Like they also say tren is but I know 3 people that run tren with every cycle and they have never had any elavated liver values,S like I said why do that say stuff like that?

  2. #2
    BG's Avatar
    BG
    BG is offline The Real Deal - AR-Platinum Elite- Hall of Famer
    Join Date
    Apr 2005
    Location
    Florida
    Posts
    23,092
    With tren it your kidneys that take the punishment. Ive had elavated liver enzymes with it also, high enough that my doctor sent me for a liver sonagram. All precautions should be taken, you never know what cycle you'll end up having problems with.

  3. #3
    gottibme is offline Associate Member
    Join Date
    Oct 2006
    Location
    California
    Posts
    457
    what else were you running with it?

  4. #4
    AnabolicBoy1981 is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    Pennslyvania
    Posts
    2,449
    some injectables like winny and reforvit-b are no different than the oral counterpart. that is why you can drink injectable winny.

    i think most toxicity is exaggerated.

    howebver, with my currant cycle i only did cut out the anavar after 3 weeks cuz i had gallbladder type pains, sonogram showed nothing. im hoping its an intestinal parasite from too much pork this week. i only took 30mg a day. still on deca eq and test. all low doses for an injury recovery. if anything causes gallbladder problems it would be the oral, so i nixed it. however, liver problems from a mild oral like var at such a low dose is virtually unheard of. and even stil its usually not in the form of gallbladder problems, more so of other problems actually in the liver witch actually reverse completly when stopped.
    Gallblader problems usually occure when lipid profies are not favorable...which is a side effect from var. i dunno

    im still tryin to figure out my problem here. maybe i just have no tolerance for orals at all.
    Last edited by AnabolicBoy1981; 12-25-2006 at 02:55 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •